# SDR WRNA201410160025

- Difficulty date: October 14, 2014
- Submitted: October 16, 2014
- Operation: Air carrier
- Aircraft: N953AR
- Make and model: Doug MD-11F
- Aircraft serial: 48520
- Aircraft time: 63,671 hours, 16,388 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Master
- Stage of operation: TO
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

THE CREW REPORTED THAT DURING TAKEOFF ROLL AT APPROXIMATELY 98KTS, THE MASTER WARNING LIGHT ILLUMINATED MOMENTARILY.  ABORTED THE TAKEOFF.  PERFORMED RTS OF DEU 1, DEU 2, AND DEU 3. RTS PASS IAW MM 31-61-02.  OPS TEST OF MASTER WARNING ILLUMINATED PUSH BUTTON SWITCH. NO DISCREPANCIES NOTED.
